1. Home
  2. Products
  3. OTC
  4. Procold Kids
Our Products
Cloud Zoom small image
˂
˃

Procold Kids


Description:

COMPOSITION  : Paracetamol
  •  Each 5 ml contains:
  • Active ingredient: Paracetamol………............................… 160 mg
PHARMACEUTICAL DOSAGE FORM :
  • Strenght / SKUs  : Paracetamol 60ml Syrup/160mg per 5 ml

PHARMACOLOGY

PROCOLD KIDS contains Paracetamol which is an analgesic and antipyretic

  • Analgesic: it can enhance the pain threshold
  • Antipyretic: it can act directly at the central thermo regulator in the hypotalamus
INDICATION   :
PROCOLD KIDS is indicated to relieve fever, headache and toothache for Kids
 
DOSAGE AND ADMINISTRATION

  3 month – 1 year   : 2.5 ml (½ teaspoonful)

  1 – 2 year               : 2.5 - 5 ml (½ -1 teaspoonful)

  >2 – 6 year               : 5 ml – 7.5 ml (1 – 1½ teaspoonfuls)

  >6 – 9 year            : 7.5 ml - 10 ml (1½ - 2 teaspoonfuls)

  >9 – 12 year               : 10 ml - 15 ml (2 – 3 teaspoonfuls)


Share This